panick attacks, little feeling in fingers or toes, glaucoma like sympotms of my eyes, heart skipping, constant twitching muscles, asthma, and the wierdest is on occasion my fingers from my middle knuckle down will turn a very dark red brown and then go away after about an hour.
i had a reaction between welbutrin (depression medicine), a redline energy drink, and cough medicine about a year ago which gave me seizures and it feels like central nerve damage has been done or something.
if anyone has any ideas whatsoever they would be helpful because ive yet to hear anyone understand what these symptoms could mean. thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?